ADHD with Anxiety

This topic contains 3 replies, has 4 voices, and was last updated by  AutumnDraidean 2 months, 3 weeks ago.

  • Author
    Posts
  • #122161

    quick2010
    Participant

    Has anybody had any issues with Your meds wearing off after a year being followed by Anxiety? Looking for some advice.

    Thanks.

  • #122315

    smilerisu
    Participant

    The best I can relate is when my meds would wear off, I’d go to my doc and get a higher dose which then would cause extreme anxiety every time after my meds were increased.

  • #122789

    I.have.your.back89
    Participant

    To quick2010
    First of having anxiety after stimulants weR off is normal. When you take a stimulant your stable to do things that you wearnt able to with without out it. When ur wears of you panic and begin to be anxious because the add allows the disorginization forgetfullness to take over. Hence panic/anxiety. Not sure wich stimulant your taking. But I find concerta to be more smoother and less potent. Maybe try a diffrent drug. Keep soldiering forward! God less.

  • #122802

    AutumnDraidean
    Participant

    I had anxiety as adderall was winding down, maybe 15-20 minutes. When the doctor had me try an extended release version the only thing that extended was the anxiety! to the tune of about 2 hours!

    I don’t know where you are in your medication journey, when I was switched to ritalin the anxiety reaction stopped completely, so it’s possible you are on the wrong stimulant for you. It can also be an issue with the generic formulation.

You must be logged in to reply to this topic.